mental-health-icon
Perhaps suffering from depression
Under medical treatment but he is feeling laziness after taking medicine and his wieght is decreasing. What should we do now can't understand. Help us
46 Views v

Answers (4)

Like the answers? Chat privately with the doctor of your choice

Hi Deep homoeopathic clinic will help you to come from this problem.. We treat through homoeopathic medicine which have no side effects .. along with counseling sessions with diet chart. Assure results you would seen 21days. We conduct online consultation and counseling session with medicine provided through our courier services.. We have clinic in Pune Happy to help you Regards Dr Poonam
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
What medicine is he on ? Why did you send an EEG? A lot of details are needed. Please get in touch with a doctor online or in person and discuss
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi Greetings from Lucknow What medicines is he on ? Did you show to a psychiatrist ? I would like to know more in detail to guide u in best possible way I believe you should discuss your concerns in detail with a mental health professional to gain an insight about nature of problem and ways to overcome it through psychotheraputic techniques Consult with me or any psychologist for therapy and counseling Connect with me through practo Follow my Facebook page "the Cloud Door" for mental health issues All the best Seek help for early recovery
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi Sir Thanks for seeking help here. Definitely we will help you out.. To be very honest the EEG report shared here mentioned as normal study.... But you mentioned clearly he is feeling lazy and weight loss.... No body do EEG for all these symptoms. Perhaps he is having some depression.... Then still why dr advised EEG...was there any symptoms of focal seizure or complex partial sizure....let's have a detail discussion....before may conclusion and management plans..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.